dr advised prolong usage cause side effects and stop usage but within 2 days i was hospitalised with shevering and anxiety and again dr advised to continue . but now i am suffering with multiple side effects . advise how to reduce the dosage to come out of prolong usage
hello srinivasa rao
I am so sorry to here you r having such a rough time..with that being said being on any medication for 10 yrs as KM stated you just can't just stop as I am sure u no by now from the way u r feeling..any med being on it for a while you need to talk to your doc and tell him you want to be weaned/tapered down as slowly as possible..for if you try and stop on your own your will go through horrible withdrawals and sometimes worse depending on the med... In my opinion I suggest u talk to your prescribing doc about this and tell him what u r going through and hopefully he will come up with a plan to taper u do as slowly as possible until u r able to come off of it completely if that is what u want... please keep us posted we r here for u 24/7 for support...
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 1 answer
Posted 30 Jul 2014 • 3 answers
Posted 27 Oct 2014 • 2 answers
Posted 4 Nov 2015 • 3 answers
Posted 17 days ago • 1 answer